# SDR SIMA20220109002

- Difficulty date: January 9, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N238NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000584
- Aircraft time: 13,492 hours, 8,763 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG WOW SYS FAIL WARNING ON TAKEOFF DURING GEAR RETRACTION DECLARED EMERGENCY - RETURN TO ORD "TRANSFERRED TO NRWC 038-ORD-02484"-C/A-SEE NRWC 038-ORD-02484 FOR WORK ACCOMPLISHED. PERFORMED GEAR SWING IAW ERJ 175 AMM TASK 32-33-00. OPS CHECK GOOD.
